# SDR DHL2002366012

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK FOUND NR 1 ENGINE A-LOOP WILL NOT TEST.  CLEANED CONNECTORS ON NR 1 ENGINE A-FIRE LOOP PER A300 MM REF 26-12-12.  SYSTEM OPS CHECKS GOOD.  OK TO CONTINUE.
